# SDR SWAA102777

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 59,089 hours, 50,677 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  18Y CHECK, FOUND RT WING RIB LOWER ATTACH ANGLE TO WING SKIN CRACKED AT STA 135.5, BETWEEN S2 TO S3.  R&R RIB PER AAR EA.
